MathSciNet Relay Station
MathSciNet bibliographic data
MR2206856 (2006k:13002) 13A15 (13F05 13F20)
Chang, Gyu Whan $\ast$-Noetherian domains and the ring $D[X]\sb {N\sb \ast}$. J. Algebra 297 (2006), no. 1, 216–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement